# SDR QXEA0001158

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,467 hours, 37,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 18084932
- Condition: Contaminated
- Location: Air/Con Bay
- Component: Cooling Turbine, Alidsg
- Component part number: 2046002
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMF - CLIMBING THOUGH 2000 FEET, NOTICED OILY SMELL EMANATING FROM BLEED AIR SYSTEM.  SHORTLY AFTER, BOTH NR 1 AND NR 2 LAV SMOKE DETECTORS BEGAN SOUNDING.  RETURNED TO FIELD.  REMOVED AND REPLACED NR 1 AND NR 2 COOLING TURBINE WATER SOCKS.  PERFORMED BLEED AIR DUCTING PURGE.  NO FURTHER ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
